Modified Lu-Lee cryptosystem

Adiga, BS and Shankar, P (1985) Modified Lu-Lee cryptosystem. Electronics Letters, 21 (18). pp. 794-795.

[img] PDF

Download (478kB)


A modified Lu-Lee cryptosystem is proposed which appears to be resistant to the cryptanalytic attacks on the original Lu-Lee scheme. The data expansion due to encryption is moderate, and the size of the public key is also quite small.

Item Type: Article
Additional Information: Copyright for this article belongs to IEE
Uncontrolled Keywords: Symbolic;Data expansion;Lu-lee cryptosystem;Public key;Cryptography
Subjects: ENGINEERING > Electronics and Electrical Engineering
Depositing User: Ms. Alphones Mary
Date Deposited: 20 Feb 2006
Last Modified: 24 May 2010 04:08

Actions (login required)

View Item View Item